Alert archive / Colorado / Tornado Warnings in 2010
Tornado Warning 11, NWS Pueblo, CO
NWS Pueblo, CO issued this tornado warning at May 15, 2010, 7:05 PM MDT for 4 counties in Colorado. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2010, 7:05 PM MDT (01:05 UTC)
- Expired
- May 15, 2010, 7:30 PM MDT
- In force
- 25 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Huerfano County, CO, Las Animas County, CO, Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 55 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 7:20 PM MDT | FUNNEL CLOUD | 4 S Blende, CO | STORM CHASER REPORTED A FUNNEL CLOUD 4 S OF BLENDE ALONG WITH GOLFBALL SIZE HAIL AT APPROXIMATELY 720 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.1 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1556 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
569 WFUS55 KPUB 160105 TORPUB COC055-071-089-101-160130- /O.NEW.KPUB.TO.W.0011.100516T0105Z-100516T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PUEBLO CO 705 PM MDT SAT MAY 15 2010 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO... NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... WEST CENTRAL OTERO COUNTY IN SOUTHEAST COLORADO... EASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO... * UNTIL 730 PM MDT * AT 700 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 9 MILES SOUTH OF BLENDE...OR 13 MILES SOUTHEAST OF PUEBLO...AND MOVING SOUTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF CENTRAL PUEBLO...EASTERN HUERFANO...NORTHERN LAS ANIMAS AND WESTERN OTERO COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3784 10375 3760 10449 3820 10467 3836 10431 TIME...MOT...LOC 0105Z 328DEG 26KT 3809 10445 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at May 15, 3:20 PM MDT, 3 hours 45 minutes earlier.
Area forecast discussion, May 15, 3:20 PM MDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 320 PM MDT SAT MAY 15 2010 .SHORT TERM... (TONIGHT AND SUNDAY) ...SHORT TERM CONCERNS REMAIN LATE AFTERNOON AND EVENING CONVECTION ALONG WITH POSSIBLE SUB FREEZING TEMPS OVERNIGHT IN ACROSS THE SAN LUIS VALLEY... CURRENT WATER VAPOR IMAGERY AND RUC UPPER AIR ANALYSIS INDICATING A BROAD UPPER TROUGH AND WEAKENING CIRCULATION ACROSS NORTH CENTRAL COLORADO LIFTING OUT ACROSS NORTHEASTERN COLORADO ATTM. WATER VAPOR IMAGERY ALSO INDICATING AN EMBEDDED SHORT WAVE SOUTH CENTRAL NEW MEXICO LIFTING OUT ACROSS NORTHEASTERN NEW MEXICO ATTM. AT THE SFC...DEVELOPING LOW ACROSS NORTHEASTERN NEW MEXICO KEEPING EAST TO SOUTHEAST LOW UPSLOPE FLOW AND LOW LEVEL MOISTURE IN PLACE ACROSS EASTERN COLORADO WITH DEW PTS IN THE MID TO UPPER 40S ATTM. TONIGHT...UPPER TROUGH CONTINUES TO LIFT OUT ACROSS THE FAR NORTHEAST PLAINS THIS EVENING AND INTO THE NORTHERN HIGH PLAINS OVERNIGHT WITH DRIER AND SUBSIDENT WEST TO NORTHWEST FLOW DEVELOPING FROM WEST TO EAST BEHIND THE SYSTEM THROUGH EARLY SUNDAY MORNING. MORNING SUNSHINE HAS HELPED TO DESTABILIZE THE ATMOSPHERE WITH LATEST LAPS AND SPC ANALYSIS INDICATING MU CAPES OF BETWEEN 500-1000 J/KG ACROSS THE EASTERN PLAINS WITH CAPES OF GENERALLY LESS THAN 500 J/KG ACROSS WESTERN PORTIONS OF THE AREA. BULK SHEARS OF 25 TO 35 KTS ARE IN PLACE ACROSS THE AREA STRONGEST ACROSS THE EASTERN PLAINS WITH SOME CIN ALSO IN PLACE OVER THE FAR SE PLAINS ATTM. WITH THAT SAID...STILL EXPECTING SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE TO DEVELOP ACROSS THE EASTERN MTS AND PLAINS THROUGH THE LATE AFTERNOON AND EVENING...WITH THE BEST COVERAGE ACROSS THE FAR SE PLAINS WITH INCREASED UVV AHEAD OF NORTHEASTERN NEW MEXICO WAVE. INSTABILITY SHOWERS ACROSS THE WESTERN COLORADO SHOULD CONTINUE TO DIMINISH THROUGH THE EARLY EVENING WITH ALL CONVECTION DIMINISHING THROUGH THE OVERNIGHT AS THE DRIER AND SUBSIDENT WESTERLY FLOW MOVES ACROSS THE AREA. NOT EXPECTING SEVERE WX THOUGH COULD SEE SOME BRIEF PENNY TO DIME SIZED HAIL WITH THE STRONGEST CELLS. WITH CLEARING SKIES FROM WEST TO EAST THROUGH THE OVERNIGHT AND GENERALLY LIGHT WINDS...EXPECTING OVERNIGHT LOWS TO DROP INTO THE MID TO UPPER 20S ACROSS THE MUCH OF THE SAN LUIS VALLEY AND HAVE ISSUED A FREEZE WARNING FROM 08Z THROUGH 14Z. SUNDAY...GENERALLY WEAK WESTERLY FLOW IN PLACE ACROSS THE AREA WITH TEMPS ALOFT WARMING BEHIND EXITING TROUGH. WITH STRONG DIURNAL HEATING AND WARMING ALOFT...SHOULD SEE HIGHS WARMING BACK TO AROUND SEASONAL AVERAGES ACROSS THE AREA ALONG WITH A FEW AFTERNOON HIGH BASED CU BUILD UPS ACROSS MAINLY THE HIGHER TERRAIN AS MODEL SOUNDINGS INDICATING DEW PTS MIXING OUT INTO THE 30S THROUGH THE EARLY AFTERNOON ACROSS THE PLAINS. -MW .LONG TERM... (SUNDAY NIGHT THROUGH SATURDAY) PRIMARY LONGER TERM MET ISSUES INCLUDE POPS...TEMPERATURES...HIGHER ELEVATION SNOWS AND THE POTENTIAL FOR STRONG TO NEAR SEVERE/SEVERE THUNDERSTORMS(MAINLY EASTERN SECTIONS) AT TIMES AS NEXT UPPER SYSTEM IMPACTS CWFA. A RELATIVELY ACTIVE METEOROLOGICAL PATTERN SHOULD BE NOTED FROM LATER MONDAY UNTIL WEDNESDAY NIGHT...WHICH THEN GIVES WAY TO A MORE TRANQUIL PATTERN FROM THURSDAY INTO SATURDAY THANKS TO UPPER RIDGING BUILDING ACROSS THE AREA. SOUTHERN COLORADO SHOULD EXPERIENCE RELATIVELY PLEASANT CONDITIONS FROM SUNDAY NIGHT INTO MONDAY MORNING AS BRIEF-LIVED UPPER RIDGE MOVES ACROSS REGION. THEN FROM MONDAY AFTERNOON INTO WEDNESDAY NIGHT...MORE UNSETTLED CONDITIONS RETURN TO THE REGION AS OPEN UPPER SYSTEM INITIALLY OVER NORTHERN CALIFORNIA AT 00Z TUESDAY CLOSES OFF AND PUSHES INTO CENTRAL UTAH BY 00Z WEDNESDAY AND THEN INTO FAR SOUTHEASTERN COLORADO BY 00Z THURSDAY. THIS UPPER SYSTEM THEN MOVES INTO THE CENTRAL KANSAS/CENTRAL OKLAHOMA REGION BY 00Z FRIDAY. AS THIS SYSTEM IMPACTS CWFA EXPECT THAT SOME DEEPER ATMOSPHERIC MOISTURE WILL BE PUSHING INTO AT LEAST EASTERN SECTIONS FROM LATER MONDAY INTO WEDNESDAY EVENING(ESPECIALLY TUESDAY AND WEDNESDAY). IN ADDITION TO THE POTENTIAL FOR COOLER TEMPERATURES AND LOCALLY HEAVY RAINFALL...ALSO ANTICIPATE THAT SOME STRONG TO NEAR SEVERE/SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS TIME-FRAME(ESPECIALLY EASTERN SECTIONS) AS FORECAST LIS DIP TO -6C...CAPES RISE TO NEAR 2000 J/KG AND 0 TO 6 KM BULK SHEARS UP TO 40 KNOTS AT TIMES SHOULD BE NOTED. ALSO...HIGHER ELEVATION SNOW WILL BE POSSIBLE...ESPECIALLY FROM TUESDAY INTO WEDNESDAY. SOME GUSTY GRADIENT WINDS SHOULD BE NOTED OVER EASTERN SECTIONS FROM MONDAY INTO MONDAY NIGHT AND THEN AGAIN WEDNESDAY NIGHT. FINALLY...COOLEST MAXIMUM TEMPERATURES OF THE LONGER TERM SHOULD OCCUR TUESDAY AND WEDNESDAY WITH WARMEST TEMPERATURE READINGS ANTICIPATED FROM FRIDAY INTO NEXT SATURDAY. && .AVIATION... EXPECT VFR CONDITIONS FOR TAF SITES FOR THE NEXT 24 HOURS...SAVE LOCALIZED MVFR IN SCATTERED TSRA LATE THIS AFTERNOON AND EARLY EVENING. -MW && .PUB WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 2 AM TO 8 AM MDT SUNDAY FOR COZ069>071. &&
Hazardous weather outlook, May 15, 6:56 AM MDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 656 AM MDT SAT MAY 15 2010 COZ058>089-093>099-161300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 656 AM MDT SAT MAY 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE AREA TODAY. ONE OR TWO STORMS OVER THE SOUTHEAST PLAINS THIS AFTERNOON COULD BECOME SEVERE...WITH HAIL THE SIZE OF QUARTERS AND WIND GUSTS AROUND 60 MPH. OVER THE MOUNTAINS AND HIGH VALLEYS...THE MAIN THREATS FROM STORMS WILL BE LIGHTNING AND SMALL HAIL. SOME LIGHT ACCUMULATIONS OF SNOW WILL BE POSSIBLE OVER THE HIGHER ELEVATIONS TODAY AND THIS EVENING...WITH GENERALLY 3 INCHES OR LESS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FOR SUNDAY...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE OVER THE PLAINS AND MOUNTAINS. THE MAIN THREATS WILL BE HAIL UNDER 1/2 INCH IN DIAMETER...BRIEF HEAVY RAIN...AND CLOUD TO GROUND LIGHTNING. FOR MONDAY...THE ATMOSPHERE ACROSS THE PLAINS MAY BECOME A BIT MORE UNSTABLE...BRINGING THE POSSIBILITY OF A FEW STRONG THUNDERSTORMS. THE MAIN THREATS WILL BE HAIL AROUND PENNY SIZE...WIND GUSTS TO 50 MPH...BRIEF HEAVY RAIN...AND CLOUD TO GROUND LIGHTNING. THROUGH THE REMAINDER OF THE WEEK...THERE WILL BE A DAILY CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS...AS A BROAD LOW PRESSURE AREA MOVES SLOWLY ACROSS THE AREA. THE MAIN THREATS WILL BE HAIL UNDER 1/2 INCH IN DIAMETER...BRIEF HEAVY RAIN...AND CLOUD TO GROUND LIGHTNING. IN ADDITION...IT WILL BE COLD ENOUGH TO YIELD SOME LIGHT SNOW ACCUMULATIONS IN THE HIGHER PORTIONS OF THE MOUNTAINS...ESPECIALLY TUESDAY NIGHT INTO THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 28/13
In the hours before
Special weather statement, May 15, 5:57 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 557 PM MDT SAT MAY 15 2010 COZ085-086-089-160030- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-CROWLEY COUNTY-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- 557 PM MDT SAT MAY 15 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO WEST CENTRAL CROWLEY COUNTY IN SOUTHEAST COLORADO EASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO THIS INCLUDES...PUEBLO. AT 556 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF PINON...OR 10 MILES NORTHEAST OF PUEBLO...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... BLENDE. PUEBLO DEPOT. BOONE. AVONDALE. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, May 15, 6:34 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
634 PM MDT SAT MAY 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL 3 E PUEBLO 38.27N 104.56W
05/15/2010 E1.00 INCH PUEBLO CO OFFICIAL NWS OBS
QUARTER SIZE HAIL REPORTED AT THE NWS OFFICE IN PUEBLO.
&&
KMOZLEYLocal storm report, May 15, 6:36 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
636 PM MDT SAT MAY 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL N CAMPO 37.10N 102.58W
05/15/2010 M1.00 INCH BACA CO TRAINED SPOTTER
&&
LWLocal storm report, May 15, 6:38 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
638 PM MDT SAT MAY 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL CAMPO 37.10N 102.58W
05/15/2010 M1.00 INCH BACA CO TRAINED SPOTTER
&&
LWSpecial weather statement, May 15, 6:53 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 653 PM MDT SAT MAY 15 2010 COZ099-160130- SPRINGFIELD VICINITY/BACA COUNTY- 653 PM MDT SAT MAY 15 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL BACA COUNTY IN SOUTHEAST COLORADO AT 651 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF CAMPO...OR 19 MILES SOUTH OF SPRINGFIELD...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... CAMPO. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, May 15, 7:00 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 700 PM MDT SAT MAY 15 2010 COZ099-160130- SPRINGFIELD VICINITY/BACA COUNTY- 700 PM MDT SAT MAY 15 2010 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN BACA COUNTY IN SOUTHEAST COLORADO AT 656 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF CAMPO...OR 30 MILES SOUTHEAST OF SPRINGFIELD...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME SOUTH CENTRAL BACA COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 6:04 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 56 min |
| May 15, 6:09 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 66 min |
| May 15, 7:26 PM MDT | Tornado Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 49 min |
| May 15, 8:14 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 61 min |
Nearby
Tornado Warnings in Colorado, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.